Sep 29, 2010
What are implications of fatty liver in terms of liver function, long term concerns, etc. On atripla, warfarin, and many other drugs.
| Response from Dr. McGovern
Fatty liver disease can cause scarring and even cirrhosis -just like alcohol and viral hepatitis.
None of the medications worry me about your liver.
I would stay trim, exercise and get your cholesterol and triglycerides checked.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Topping Without Condom Does It Mean I Have HIV
- Penis Discharge After Touching Vagina Worried I Have HIV
- Rash After Swallowing Sperm Sign Of HIV AIDS
- Stinging Pain After Precum Touching Vagina Worried I Have HIV
- Swollen Glands After Sharing Dildos Worried I Have HIV
- White Bumps On Penis After Fisting Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.